# SDR UALA2013071104835

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 71,630 hours, 12,781 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 124
- Condition: Discharged
- Location: Master
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY DISCHARGED.  REPLACED MAIN BATTERY, CHECKED OK.  FOV BATT EICAS MESSAGE CAME ON AFTER MAIN BATTERY WAS REPLACED.  CHARGED BATTERY,  MESSAGE CLEARED AND NO FAULTS NOTED AFTER RECHARGE.
